# SDR SWAA012327

- Difficulty date: August 9, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 32,201 hours, 32,022 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LH MLG SUPPORT BEAM AFT HANGER FITTING CORRODED.                        R&R FITTING PER MM.
